# SDR IPXA10M60989

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Part serial: 0599
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTER SKIN BENT AND CRACKED ALONG TOP EDGE.  REMOVED DAMAGE AND REPAIRED IAW EO MD11-5210-3833-B.
